# SDR DALA2021123008170

- Difficulty date: December 29, 2021
- Submitted: December 30, 2021
- Operation: Air carrier
- Aircraft: N3738B
- Make and model: Boeing 737832
- Aircraft serial: 30382
- Aircraft time: 61,825 hours, 27,594 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2068491) EXTERNAL POWER RECEPTACLE WAS REPAIRED PER B737-800 SRM 53-10-15-2R PROCEDURE 5, REPAIR 5.
